# SDR P5CA9700694

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Spongy
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP I/B EDGE AREA LWR SURFACE FOUND SPONGY.  REPAIRED PER BOEING SRM 51-40-15.
